# SDR AU960115

- Difficulty date: January 31, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 152
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Hinge
- Part number: 041342622
- Condition: Cracked
- Location: Attach Fittings
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) TOP DOOR HINGE CRACKED IN AFT SECTION - DOOR HINGE PIN ALSO  SHEARED
